# SDR ASAA2016062217137

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,008 hours, 8,655 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 429352
- Part serial: 1583
- Condition: Failed
- Location: E&E Bay
- Part time: 36,454 hours, 13,685 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID INOPERATIVE, LIGHT ILLUMINATED ENROUTE FOR 1 HR PLUS THEN EXTINGUISED.  ACFT GROUNDED.  DIVERSION TIME-102 MINUTES.  REPLACED ANTI-SKID CONTROL UNIT REF AMM 32-42-21/401.  OPS CHECKED NORMAL, REF AMM TASK 32-42-00-720-801.
